Alert archive / California / Small Craft Advisories in 2026

Small Craft Advisory 32, NWS Eureka, CA

March 25, 2026

NWS Eureka, CA issued this small craft advisory at Mar 25, 2026, 2:45 AM PDT. It took effect at Mar 25, 2026, 9:00 AM PDT. It was in force for 14 hr.

The area

The counties it named.

The facts

Issued
Mar 25, 2026, 2:45 AM PDT (09:45 UTC)
In effect from
Mar 25, 2026, 9:00 AM PDT
Expired
Mar 25, 2026, 11:00 PM PDT
In force
14 hr
Issued by
NWS Eureka, CA

The text

As transmitted.

999 
WHUS76 KEKA 250945
MWWEKA

URGENT - MARINE WEATHER MESSAGE
National Weather Service Eureka CA
245 AM PDT Wed Mar 25 2026

PZZ470-251745-
/O.NEW.KEKA.SC.Y.0032.260325T2200Z-260326T0600Z/
/O.CON.KEKA.GL.W.0012.260326T0600Z-260327T1300Z/
Pt St George to Cape Mendocino 10 to 60 nm-
245 AM PDT Wed Mar 25 2026

...SMALL CRAFT ADVISORY IN EFFECT FROM 3 PM THIS AFTERNOON TO
11 PM PDT THIS EVENING...
...GALE WARNING REMAINS IN EFFECT FROM 11 PM THIS EVENING TO 6 AM
PDT FRIDAY...

* WHAT...For the Gale Warning, north winds 25 to 35 kt with 
  gusts up to 45 kt and seas 10 to 15 feet expected. For the 
  Small Craft Advisory, north winds 20 to 25 kt with gusts up to 
  35 kt and seas 8 to 9 feet expected.

* WHERE...Pt St George to Cape Mendocino 10 to 60 nm.

* WHEN...For the Gale Warning, from 11 PM this evening to 6 AM 
  PDT Friday. For the Small Craft Advisory, from 3 PM this 
  afternoon to 11 PM PDT this evening.

* IMPACTS...Strong winds will cause hazardous seas which could 
  capsize or damage vessels and reduce visibility.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Mariners should alter plans to avoid these hazardous conditions.
Remain in port, seek safe harbor, alter course, and/or secure the
vessel for severe conditions.

&&

$$

PZZ475-251745-
/O.NEW.KEKA.SC.Y.0032.260325T1600Z-260326T0000Z/
/O.CON.KEKA.GL.W.0012.260326T0000Z-260327T1300Z/
Cape Mendocino to Pt Arena 10 to 60 nm-
245 AM PDT Wed Mar 25 2026

...SMALL CRAFT ADVISORY IN EFFECT FROM 9 AM THIS MORNING TO 5 PM
PDT THIS AFTERNOON...
...GALE WARNING REMAINS IN EFFECT FROM 5 PM THIS AFTERNOON TO
6 AM PDT FRIDAY...

* WHAT...For the Gale Warning, north winds 25 to 35 kt with 
  gusts up to 45 kt and seas 11 to 16 feet expected. For the 
  Small Craft Advisory, northwest winds 15 to 25 kt with gusts 
  up to 35 kt and seas 5 to 8 feet expected.

* WHERE...Cape Mendocino to Pt Arena 10 to 60 nm.

* WHEN...For the Gale Warning, from 5 PM this afternoon to 6 AM 
  PDT Friday. For the Small Craft Advisory, from 9 AM this 
  morning to 5 PM PDT this afternoon.

* IMPACTS...Strong winds will cause hazardous seas which could
  capsize or damage vessels and reduce visibility.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Mariners should alter plans to avoid these hazardous conditions.
Remain in port, seek safe harbor, alter course, and/or secure the
vessel for severe conditions.

&&

$$

PZZ450-251745-
/O.NEW.KEKA.SC.Y.0032.260326T0000Z-260326T0600Z/
/O.CON.KEKA.SE.W.0010.260326T0600Z-260327T1300Z/
Pt St George to Cape Mendocino out 10 nm-
245 AM PDT Wed Mar 25 2026

...SMALL CRAFT ADVISORY IN EFFECT FROM 5 PM THIS AFTERNOON TO
11 PM PDT THIS EVENING...
...HAZARDOUS SEAS WARNING REMAINS IN EFFECT FROM 11 PM THIS
EVENING TO 6 AM PDT FRIDAY...

* WHAT...For the Hazardous Seas Warning, very steep and 
  hazardous seas 8 to 12 feet expected. For the Small Craft 
  Advisory, north winds 20 to 25 kt with gusts up to 35 kt and 
  seas 7 to 9 feet expected.

* WHERE...Pt St George to Cape Mendocino out 10 nm.

* WHEN...For the Hazardous Seas Warning, from 11 PM this evening 
  to 6 AM PDT Friday. For the Small Craft Advisory, from 5 PM 
  this afternoon to 11 PM PDT this evening.

* IMPACTS...Very steep and hazardous seas could capsize or cause 
  damage to vessels.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Recreational boaters should remain in port. Commercial vessels
should prepare for rough seas and consider remaining in port
until hazardous seas subside.

&&

$$

PZZ455-251745-
/O.NEW.KEKA.SC.Y.0032.260325T1600Z-260326T0000Z/
/O.CON.KEKA.SE.W.0010.260326T0000Z-260327T1300Z/
Cape Mendocino to Pt Arena out 10 nm-
245 AM PDT Wed Mar 25 2026

...SMALL CRAFT ADVISORY IN EFFECT FROM 9 AM THIS MORNING TO 5 PM
PDT THIS AFTERNOON...
...HAZARDOUS SEAS WARNING REMAINS IN EFFECT FROM 5 PM THIS
AFTERNOON TO 6 AM PDT FRIDAY...

* WHAT...For the Hazardous Seas Warning, very steep and 
  hazardous seas 9 to 14 feet expected. For the Small Craft 
  Advisory, northwest winds 15 to 25 kt with gusts up to 35 kt 
  and seas 6 to 9 feet expected.

* WHERE...Cape Mendocino to Pt Arena out 10 nm.

* WHEN...For the Hazardous Seas Warning, from 5 PM this 
  afternoon to 6 AM PDT Friday. For the Small Craft Advisory, 
  from 9 AM this morning to 5 PM PDT this afternoon.

* IMPACTS...Very steep and hazardous seas could capsize or cause 
  damage to vessels.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Recreational boaters should remain in port. Commercial vessels
should prepare for rough seas and consider remaining in port
until hazardous seas subside.

&&

$$
3 follow-up statements
208 
WHUS76 KEKA 252024
MWWEKA

URGENT - MARINE WEATHER MESSAGE
National Weather Service Eureka CA
124 PM PDT Wed Mar 25 2026

PZZ470-260430-
/O.CON.KEKA.SC.Y.0032.260325T2200Z-260326T0600Z/
/O.CON.KEKA.GL.W.0012.260326T0600Z-260327T1300Z/
Pt St George to Cape Mendocino 10 to 60 nm-
124 PM PDT Wed Mar 25 2026

...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 11 PM PDT THIS
EVENING...
...GALE WARNING REMAINS IN EFFECT FROM 11 PM THIS EVENING TO 6 AM
PDT FRIDAY...

* WHAT...For the Gale Warning, north winds 25 to 35 kt with 
  gusts up to 40 kt and seas 10 to 14 feet expected. For the 
  Small Craft Advisory, north winds 15 to 25 kt with gusts up to 
  30 kt and seas around 7 feet expected.

* WHERE...Pt St George to Cape Mendocino 10 to 60 nm.

* WHEN...For the Gale Warning, from 11 PM this evening to 6 AM 
  PDT Friday. For the Small Craft Advisory, until 11 PM PDT this 
  evening.

* IMPACTS...Strong winds will cause hazardous seas which could 
  capsize or damage vessels and reduce visibility.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Mariners should alter plans to avoid these hazardous conditions.
Remain in port, seek safe harbor, alter course, and/or secure the
vessel for severe conditions.

&&

$$

PZZ475-260430-
/O.CON.KEKA.SC.Y.0032.000000T0000Z-260326T0000Z/
/O.CON.KEKA.GL.W.0012.260326T0000Z-260327T1300Z/
Cape Mendocino to Pt Arena 10 to 60 nm-
124 PM PDT Wed Mar 25 2026

...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 5 PM PDT THIS
AFTERNOON...
...GALE WARNING REMAINS IN EFFECT FROM 5 PM THIS AFTERNOON TO
6 AM PDT FRIDAY...

* WHAT...For the Gale Warning, north winds 25 to 35 kt with 
  gusts up to 40 kt and seas 10 to 15 feet expected. For the 
  Small Craft Advisory, northwest winds 15 to 25 kt with gusts 
  up to 30 kt and seas 6 to 8 feet.

* WHERE...Cape Mendocino to Pt Arena 10 to 60 nm.

* WHEN...For the Gale Warning, from 5 PM this afternoon to 6 AM 
  PDT Friday. For the Small Craft Advisory, until 5 PM PDT this 
  afternoon.

* IMPACTS...Strong winds will cause hazardous seas which could 
  capsize or damage vessels and reduce visibility.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Mariners should alter plans to avoid these hazardous conditions.
Remain in port, seek safe harbor, alter course, and/or secure the
vessel for severe conditions.

&&

$$

PZZ450-260430-
/O.CON.KEKA.SC.Y.0032.260326T0000Z-260326T0600Z/
/O.CON.KEKA.SE.W.0010.260326T0600Z-260327T1300Z/
Pt St George to Cape Mendocino out 10 nm-
124 PM PDT Wed Mar 25 2026

...SMALL CRAFT ADVISORY REMAINS IN EFFECT FROM 5 PM THIS
AFTERNOON TO 11 PM PDT THIS EVENING...
...HAZARDOUS SEAS WARNING REMAINS IN EFFECT FROM 11 PM THIS
EVENING TO 6 AM PDT FRIDAY...

* WHAT...For the Hazardous Seas Warning, very steep and 
  hazardous seas 8 to 13 feet expected. For the Small Craft 
  Advisory, north winds 20 to 25 kt with gusts up to 30 kt and 
  seas 6 to 8 feet expected.

* WHERE...Pt St George to Cape Mendocino out 10 nm.

* WHEN...For the Hazardous Seas Warning, from 11 PM this evening 
  to 6 AM PDT Friday. For the Small Craft Advisory, from 5 PM 
  this afternoon to 11 PM PDT this evening.

* IMPACTS...Very steep and hazardous seas could capsize or cause 
  damage to vessels.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Recreational boaters should remain in port. Commercial vessels
should prepare for rough seas and consider remaining in port
until hazardous seas subside.

&&

$$

PZZ455-260430-
/O.CON.KEKA.SC.Y.0032.000000T0000Z-260326T0000Z/
/O.CON.KEKA.SE.W.0010.260326T0000Z-260327T1300Z/
Cape Mendocino to Pt Arena out 10 nm-
124 PM PDT Wed Mar 25 2026

...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 5 PM PDT THIS
AFTERNOON...
...HAZARDOUS SEAS WARNING REMAINS IN EFFECT FROM 5 PM THIS
AFTERNOON TO 6 AM PDT FRIDAY...

* WHAT...For the Hazardous Seas Warning, very steep and 
  hazardous seas 9 to 14 feet expected. For the Small Craft 
  Advisory, northwest winds 15 to 25 kt with gusts up to 30 kt 
  and seas 5 to 7 feet.

* WHERE...Cape Mendocino to Pt Arena out 10 nm.

* WHEN...For the Hazardous Seas Warning, from 5 PM this 
  afternoon to 6 AM PDT Friday. For the Small Craft Advisory, 
  until 5 PM PDT this afternoon.

* IMPACTS...Very steep and hazardous seas could capsize or cause 
  damage to vessels.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Recreational boaters should remain in port. Commercial vessels
should prepare for rough seas and consider remaining in port
until hazardous seas subside.

&&

$$
315 
WHUS76 KEKA 252150
MWWEKA

URGENT - MARINE WEATHER MESSAGE
National Weather Service Eureka CA
250 PM PDT Wed Mar 25 2026

PZZ470-260600-
/O.CON.KEKA.SC.Y.0032.260325T2200Z-260326T0600Z/
/O.CON.KEKA.GL.W.0012.260326T0600Z-260327T1300Z/
Pt St George to Cape Mendocino 10 to 60 nm-
250 PM PDT Wed Mar 25 2026

...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 11 PM PDT THIS
EVENING...
...GALE WARNING REMAINS IN EFFECT FROM 11 PM THIS EVENING TO 6 AM
PDT FRIDAY...

* WHAT...For the Gale Warning, north winds 25 to 35 kt with 
  gusts up to 40 kt and seas 10 to 14 feet expected. For the 
  Small Craft Advisory, north winds 15 to 25 kt with gusts up to 
  30 kt and seas around 7 feet expected.

* WHERE...Pt St George to Cape Mendocino 10 to 60 nm.

* WHEN...For the Gale Warning, from 11 PM this evening to 6 AM 
  PDT Friday. For the Small Craft Advisory, until 11 PM PDT this 
  evening.

* IMPACTS...Strong winds will cause hazardous seas which could 
  capsize or damage vessels and reduce visibility.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Mariners should alter plans to avoid these hazardous conditions.
Remain in port, seek safe harbor, alter course, and/or secure the
vessel for severe conditions.

&&

$$

PZZ475-260600-
/O.CON.KEKA.SC.Y.0032.000000T0000Z-260326T0000Z/
/O.CON.KEKA.GL.W.0012.260326T0000Z-260327T1300Z/
Cape Mendocino to Pt Arena 10 to 60 nm-
250 PM PDT Wed Mar 25 2026

...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 5 PM PDT THIS
AFTERNOON...
...GALE WARNING REMAINS IN EFFECT UNTIL 6 AM PDT FRIDAY...

* WHAT...For the Gale Warning, north winds 25 to 35 kt with 
  gusts up to 40 kt and seas 10 to 15 feet expected. For the 
  Small Craft Advisory, northwest winds 20 to 25 kt with gusts 
  up to 30 kt and seas 6 to 8 feet.

* WHERE...Cape Mendocino to Pt Arena 10 to 60 nm.

* WHEN...For the Gale Warning, until 6 AM PDT Friday. For the 
  Small Craft Advisory, until 5 PM PDT this afternoon.

* IMPACTS...Strong winds will cause hazardous seas which could 
  capsize or damage vessels and reduce visibility.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Mariners should alter plans to avoid these hazardous conditions.
Remain in port, seek safe harbor, alter course, and/or secure the
vessel for severe conditions.

&&

$$

PZZ450-260600-
/O.CON.KEKA.SC.Y.0032.260326T0000Z-260326T0600Z/
/O.CON.KEKA.SE.W.0010.260326T0600Z-260327T1300Z/
Pt St George to Cape Mendocino out 10 nm-
250 PM PDT Wed Mar 25 2026

...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 11 PM PDT THIS
EVENING...
...HAZARDOUS SEAS WARNING REMAINS IN EFFECT FROM 11 PM THIS
EVENING TO 6 AM PDT FRIDAY...

* WHAT...For the Hazardous Seas Warning, very steep and 
  hazardous seas 8 to 13 feet expected. For the Small Craft 
  Advisory, north winds 20 to 25 kt with gusts up to 30 kt and 
  seas 6 to 8 feet expected.

* WHERE...Pt St George to Cape Mendocino out 10 nm.

* WHEN...For the Hazardous Seas Warning, from 11 PM this evening 
  to 6 AM PDT Friday. For the Small Craft Advisory, until 11 PM 
  PDT this evening.

* IMPACTS...Very steep and hazardous seas could capsize or cause 
  damage to vessels.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Recreational boaters should remain in port. Commercial vessels
should prepare for rough seas and consider remaining in port
until hazardous seas subside.

&&

$$

PZZ455-260600-
/O.CON.KEKA.SC.Y.0032.000000T0000Z-260326T0000Z/
/O.CON.KEKA.SE.W.0010.260326T0000Z-260327T1300Z/
Cape Mendocino to Pt Arena out 10 nm-
250 PM PDT Wed Mar 25 2026

...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 5 PM PDT THIS
AFTERNOON...
...HAZARDOUS SEAS WARNING REMAINS IN EFFECT UNTIL 6 AM PDT
FRIDAY...

* WHAT...For the Hazardous Seas Warning, very steep and 
  hazardous seas 9 to 14 feet expected. For the Small Craft 
  Advisory, northwest winds 20 to 25 kt with gusts up to 30 kt 
  and seas 5 to 7 feet.

* WHERE...Cape Mendocino to Pt Arena out 10 nm.

* WHEN...For the Hazardous Seas Warning, until 6 AM PDT Friday. 
  For the Small Craft Advisory, until 5 PM PDT this afternoon.

* IMPACTS...Very steep and hazardous seas could capsize or cause 
  damage to vessels.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Recreational boaters should remain in port. Commercial vessels
should prepare for rough seas and consider remaining in port
until hazardous seas subside.

&&

$$
224 
WHUS76 KEKA 260608
MWWEKA

URGENT - MARINE WEATHER MESSAGE
National Weather Service Eureka CA
1108 PM PDT Wed Mar 25 2026

PZZ470-261415-
/O.EXP.KEKA.SC.Y.0032.000000T0000Z-260326T0600Z/
/O.CON.KEKA.GL.W.0012.000000T0000Z-260327T1300Z/
Pt St George to Cape Mendocino 10 to 60 nm-
1108 PM PDT Wed Mar 25 2026

...GALE WARNING REMAINS IN EFFECT UNTIL 6 AM PDT FRIDAY...

* WHAT...North winds 25 to 35 kt with gusts to 40 kt and seas 10 
  to 14 feet.

* WHERE...Pt St George to Cape Mendocino 10 to 60 nm.

* WHEN...Until 6 AM PDT Friday.

* IMPACTS...Strong winds will cause hazardous seas which could 
  capsize or damage vessels and reduce visibility.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Mariners should alter plans to avoid these hazardous conditions.
Remain in port, seek safe harbor, alter course, and/or secure the
vessel for severe conditions.

&&

$$

PZZ450-261415-
/O.EXP.KEKA.SC.Y.0032.000000T0000Z-260326T0600Z/
/O.CON.KEKA.SE.W.0010.000000T0000Z-260327T1300Z/
Pt St George to Cape Mendocino out 10 nm-
1108 PM PDT Wed Mar 25 2026

...HAZARDOUS SEAS WARNING REMAINS IN EFFECT UNTIL 6 AM PDT
FRIDAY...

* WHAT...Very steep and hazardous seas 8 to 13 feet.

* WHERE...Pt St George to Cape Mendocino out 10 nm.

* WHEN...Until 6 AM PDT Friday.

* IMPACTS...Very steep and hazardous seas could capsize or cause 
  damage to vessels.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Recreational boaters should remain in port. Commercial vessels
should prepare for rough seas and consider remaining in port
until hazardous seas subside.

&&

$$

PZZ475-261415-
/O.CON.KEKA.GL.W.0012.000000T0000Z-260327T1300Z/
Cape Mendocino to Pt Arena 10 to 60 nm-
1108 PM PDT Wed Mar 25 2026

...GALE WARNING REMAINS IN EFFECT UNTIL 6 AM PDT FRIDAY...

* WHAT...North winds 25 to 35 kt with gusts to 45 kt and seas 10 
  to 15 feet.

* WHERE...Cape Mendocino to Pt Arena 10 to 60 nm.

* WHEN...Until 6 AM PDT Friday.

* IMPACTS...Strong winds will cause hazardous seas which could 
  capsize or damage vessels and reduce visibility.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Mariners should alter plans to avoid these hazardous conditions.
Remain in port, seek safe harbor, alter course, and/or secure the
vessel for severe conditions.

&&

$$

PZZ455-261415-
/O.CON.KEKA.SE.W.0010.000000T0000Z-260327T1300Z/
Cape Mendocino to Pt Arena out 10 nm-
1108 PM PDT Wed Mar 25 2026

...HAZARDOUS SEAS WARNING REMAINS IN EFFECT UNTIL 6 AM PDT
FRIDAY...

* WHAT...Very steep and hazardous seas 9 to 14 feet.

* WHERE...Cape Mendocino to Pt Arena out 10 nm.

* WHEN...Until 6 AM PDT Friday.

* IMPACTS...Very steep and hazardous seas could capsize or cause 
  damage to vessels.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Recreational boaters should remain in port. Commercial vessels
should prepare for rough seas and consider remaining in port
until hazardous seas subside.

&&

$$

What forecasters said that day

The local office's own words before this small craft advisory went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Eureka, CA wrote its last area forecast discussion before this small craft advisory went out at Mar 25, 1:35 AM PDT, 1 hour 10 minutes earlier.

Area forecast discussion, Mar 25, 1:35 AM PDT, 1 hour 10 minutes before
AREA FORECAST DISCUSSION
National Weather Service Eureka CA
135 AM PDT Wed Mar 25 2026

.SYNOPSIS...Light rain overnight accumulated mostly in Del Norte.
Rain will mostly cease by the late morning/afternoon. Blustery to
strong northerly winds are forecast to develop behind the front
on Wednesday and continue into Thursday.

&&

.DISCUSSION...As of 07z, only a few tenths of precipitation have
been recorded in Del Norte, most of which being reported near
Crescent City (0.28"). For interior Del Norte around 0.10-0.15
inches, with a bit higher recorded accumulation in the eastern
most mountain stations. The long stretch of subtropical moisture
continues into Wednesday with more precipitation likely, easing by
20z in Del Norte and picking up in the northern Humboldt coast
with a minimal amount expected. Probabilities for >0.2" in 24
hours are around 25% for the Arcata airport and increases
gradually as you proceed north.

The front and moisture influx will likely weaken considerably as
the boundary sags SE. Some places in southern Humboldt may not
get any measurable rain at all. Rain chances are forecast to
decrease later today as northerlies steadily increase offshore.
Residual drizzle and low clouds may persist into the afternoon and
evening hours as chilly N-NW breezes develop.

Otherwise, dry and stable weather will continue for the remainder
of the area through the week and into the weekend. Generally
above normal high temperatures with minor heat risk is forecast
as a broad flat ridge aloft dominates. There will be slight
cooling in the wake of the cold front, however max temps will
still be above normal. The warmest locations will continue to be
in Lake, Trinity and interior Mendocino Counties where max temps
will likely warm up into the lower to mid 80s toward the end of
the week (Thu and Fri). Robust offshore flow, dry air and clearing
skies will make for exceptional longwave cooling for wind
sheltered valleys. The chance for early morning frost and
subfreezing temperatures will increase for mostly the interior
valleys Thursday morning and again Friday morning. Coastal areas
may also have frost too but winds and cloud cover may hamper the
cooling. Persistent east to northeast breezes through the night
will keep the exposed ridges dry and much warmer through the night
and no frost is expected for locations in the thermal belt and
along mountain ridge tops.

Longer range models and national blend of models are trending
wetter/colder next week, Monday March 30 to Friday, April 3rd.
Higher end scenario (90th percentile) suggests multiple inches of
rain spread out over multiple days while a lower end scenario
(10th percentile) would yield only half an inch or less over
multiple days. There is considerable variability and spread 7 day
to 9 days out, but this is the first promising sign for significantly
cooler and wetter weather I have seen in quite sometime.

&&

.AVIATION...A weak front continues to move through the region very
early this morning. Southerly winds will quickly shift northerly for
area terminals. Light to moderate rain will come to a close in Del
Norte County before sunrise. Light showers are possible for
terminals along the northern Humboldt Coast as well. MVFR to IFR
ceilings are expected for these coastal terminals. VFR conditions
are expected through the TAF period for terminals further east and
south. Terminals throughout Northwest California will experience
increasing northerly winds into this afternoon as the pressure
gradient tightens behind the frontal passage.

&&

.MARINE...Southerly winds are quickly turning northerly as the front
moves through the region. Behind the front, a strong area of high
pressure strengthens in from the west over the Pacific Northwest.
Northerlies will increase over the waters as the pressure gradient
strengthens generating some sustained gale strength winds, with
gusts currently forecast to reach over 40 kts starting this
afternoon in the southern waters. The northerlies will quickly
expand northward through this evening. Steep seas will reach 12 to
15 late tonight through late Thursday. Winds will begin to ease late
Thursday. Gale conditions are forecast to reach into the inner
zones, but the limited coverage and duration still warranted a
Hazardous Seas Warning due to the combination of gales gusts and
large, steep seas.

&&

.EKA WATCHES/WARNINGS/ADVISORIES...
CA...
None.
NORTHWEST CALIFORNIA COASTAL WATERS...
     Hazardous Seas Warning from 11 PM this evening to 6 AM PDT
     Friday for PZZ450.

     Hazardous Seas Warning from 5 PM this afternoon to 6 AM PDT
     Friday for PZZ455.

     Gale Warning from 11 PM this evening to 6 AM PDT Friday for
     PZZ470.

     Gale Warning from 5 PM this afternoon to 6 AM PDT Friday
     for PZZ475.

&&

NOTE: The full forecast discussion is now regularly issued between
10 am/pm and 1 pm/am. Additional updates will be issued as needed.

Visit us at https://www.weather.gov/eureka

Follow us on Facebook and Twitter at:
https://www.facebook.com/NWSEureka
https://www.twitter.com/NWSEureka

For forecast zone information
see the forecast zone map online:
https://www.weather.gov/images/eka/zonemap.png

The office that day

Everything else NWS Eureka, CA issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Mar 25, 12:18 PM PDTCold Weather AdvisoryEKAHumboldt20 hr
Mar 25, 12:18 PM PDTFrost AdvisoryEKADel Norte, Humboldt, Lake, Mendocino20 hr

Nearby

Small Craft Advisories in California, 2026Every small craft advisory in 2026

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text.